# SDR IXXA96131

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861PL
- Make and model: Doug DC-8-61
- Aircraft serial: 45964
- System (JASC): 5280 · Landing Gear Doors
- Part: Striker
- Condition: Missing
- Location: Rt Mlg Door
- Part time: 50,489 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM DAY AND LANDING GEAR RETRACTION, 'DOORS NOT LATCHED' AND 'RIGHT DOOR UNSAFE' LIGHTS REMAINED ILLUMINATED.  THE GEAR WAS CYCLED WITH THE LIGHT REMAINING ON.  UPLATCH CHECK WAS ACCOMPLISHED SUCCESSFULLY.  NO VIBRATION OR NOISE WAS NOTED.  FLIGHT CONTINUED TO SLC WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE FOUND AND REPLACED A MISSING SWITCH STRIKER AT RIGHT MAIN LANDING GEAR DOOR.  THE INDICATION SYSTEM PASSED THE OPERATIONAL CHECK AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
